MathSciNet Relay Station
MathSciNet bibliographic data
MR2247843 60J65 (82B41)
Lawler, Gregory F. The Laplacian-$b$ random walk and the Schramm-Loewner evolution. Illinois J. Math. 50 (2006), no. 1-4, 701–746 (electronic). ISBN: 0-9746986-1-X
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement